Dimension de Hausdorff. Application aux nombres normaux
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 5 (1963-1964), Talk no. 6, 9 p.
@article{SDPP_1963-1964__5__A5_0,
     author = {Mend\`es France, Michel},
     title = {Dimension de {Hausdorff.} {Application} aux nombres normaux},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     note = {talk:6},
     publisher = {Secr\'etariat math\'ematique},
     volume = {5},
     year = {1963-1964},
     zbl = {0204.06802},
     language = {fr},
     url = {http://archive.numdam.org/item/SDPP_1963-1964__5__A5_0/}
}
TY  - JOUR
AU  - Mendès France, Michel
TI  - Dimension de Hausdorff. Application aux nombres normaux
JO  - Séminaire Delange-Pisot-Poitou. Théorie des nombres
N1  - talk:6
PY  - 1963-1964
DA  - 1963-1964///
VL  - 5
PB  - Secrétariat mathématique
UR  - http://archive.numdam.org/item/SDPP_1963-1964__5__A5_0/
UR  - https://zbmath.org/?q=an%3A0204.06802
LA  - fr
ID  - SDPP_1963-1964__5__A5_0
ER  - 
%0 Journal Article
%A Mendès France, Michel
%T Dimension de Hausdorff. Application aux nombres normaux
%J Séminaire Delange-Pisot-Poitou. Théorie des nombres
%Z talk:6
%D 1963-1964
%V 5
%I Secrétariat mathématique
%G fr
%F SDPP_1963-1964__5__A5_0
Mendès France, Michel. Dimension de Hausdorff. Application aux nombres normaux. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 5 (1963-1964), Talk no. 6, 9 p. http://archive.numdam.org/item/SDPP_1963-1964__5__A5_0/

[1] Beyer (Williams A.). - Hausdorff dimension of level sets of some Rademacher series, Pacific J. of Math., t. 12, 1962, p. 35-46. | MR | Zbl

[2] Eggleston (H.G.). - The fractional dimension of a set defined by decimal properties, Quarterly J. of Math., Oxford Series, t. 20, 1949, p. 31-36. | MR | Zbl

[3] Hausdorff (Felix). - Dimension und äusseres Mass, Math. Annalen, t. 79, 1919, p. 157-179. | EuDML | JFM | MR

[4] Hurewicz (W.) and Wallman (H.). - Dimension theory. - Princeton, Princeton University Press, 1948 (Princeton mathematical Series, 4). | MR | Zbl

[5] Kahane (J.-P.) et Salem (R.). - Ensembles parfaits et séries trigonométriques. - Paris, Hermann, 1963 (Act. scient, et ind., 1301). | MR | Zbl

[6] Titchmarsch (E.C.). - Theory of functions. Reprinted and corrected from the 2nd edition (1939). - Oxford, Oxford University Press, 1952. | JFM